MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND ANCHOR C 6 X 12 X 14 X 4DEG. CERVICAL STD ALONE CAGE; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-SWITZERLAND ANCHOR C 6 X 12 X 14 X 4DEG. CERVICAL STD ALONE CAGE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48321064
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; surgeon broke the threaded obdurate inside of a 6mm implant.No adverse consequences and no surgical delay was reported.
 
Additional Manufacturer Narrative
No product has been returned as of yet and despite of multiple attempts no information regarding the return or this event was provided.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The root cause was not determined.
 
Event or Problem Description

Brand Name
ANCHOR C 6 X 12 X 14 X 4DEG. CERVICAL STD ALONE CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key5984163
Report Number3005525032-2016-00119
Device Sequence Number79373
Product Code OVE
UDI-Device Identifier04546540679338
UDI-Public(01)04546540679338
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48321064
Device Lot NumberB44150
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/29/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/28/2016
Supplement Report FDA Received Date11/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1